# SDR AALA20130917020

- Difficulty date: August 23, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 88,738 hours, 13,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT HAND SIDE MID GALLEY EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY M732.  OPERATIONS CHECKED NORMAL.
